Motrin Children’s Ibuprofen Oral Suspension Dye-Free Original Berry
Motrin Children’s Ibuprofen Oral Suspension Dye-Free Original Berry temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache; reduces fever. Motrin Suspension product is for children ages 2 to 11.
- Oral Suspension For ages 2 to 11 years.
- It lasts up to 8 hours.
- Non-staining Ibuprofen Suspension.
- This product does not contain directions or complete warnings for adult use.
- Do not give more than directed.
- Shake well before using.
- Find right dose on chart.
- If possible, use weight to dose; otherwise use age.
- Use only enclosed dosing cup.
- Do not use any other dosing device.
- If needed, repeat dose every 6-8 hours.
- Do not use more than 4 times a day.
- Replace the original bottle cap to maintain child resistance.
- Weight: 24-35 lbs, age: 2-3 years: 5 mL.
- Weight: 36-47 lbs, age: 4-5 years: 7.5 mL.
- and Weight: 48-59 lbs, age: 6-8 years: 10 mL.
- Weight: 60-71 lbs, age: 9-10 years: 12.5 mL.
- Weight: 72-95 lbs, age: 11 years: 15 mL.
- Or as directed by a doctor.
- Do not use Children Motrin Ibuprofen Suspension if the carton is opened or if carton tape or bottle wrap imprinted SAFETY SEAL is broken or missing.
- Read all product information before using.
- Keep this box for important information.
- This product is intended for use in children.
- Dosing chart: Under 2 years ask a doctor.
- Store Children Motrin Ibuprofen Suspension between 20-25C (68-77F).
Each 5 mL Contains: Ibuprofen 100 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
Acesulfame Potassium; Anhydrous Citric Acid; Flavors; Glycerin; Polysorbate 80; Pregelatinized Starch; Purified Water; Sodium Benzoate; Sucrose; Xanthan Gum; Each 5 mL Contains: Sodium 2 mg
Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.
Symptoms may include: Hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters. If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: Children Motrin Ibuprofen Suspension contains an NSAID, which may cause stomach bleeding.
The chance is higher if your child: Has had stomach ulcers or bleeding problems, takes blood-thinning (anticoagulant) or steroid drug; takes other drugs containing an NSAID (aspirin, ibuprofen, naproxen, or others); takes more or for a longer time than directed.
Sore throat warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult the doctor promptly. Do not use more than 2 days or administer to children under 3 years of age unless directed by a doctor.
Do not use: If the child has ever had an allergic reaction to any other pain reliever/fever reducer; right before or after heart surgery.
Ask The Doctor:
Before use if: Stomach bleeding warning applies to your child; child has a history of stomach problems, such as heartburn; child has problems or serious side effects from taking pain relievers or fever reducers; or child has not been drinking fluids; child has lost a lot of fluid due to vomiting or diarrhea; child has high blood pressure, heart disease, liver cirrhosis, or kidney disease; or child has asthma; child is taking a diuretic. Ask a doctor or pharmacist before use if the child is: under a doctor’s care for any serious condition, taking any other drug.
When using this product: Take with food or milk if stomach upset occurs, the risk of heart attack or stroke may increase if you use more than directed or for longer than directed.
Stop use and ask a doctor if: Child experiences any of the following signs of stomach bleeding: feels faint, vomits blood, has bloody or black stools, has stomach pain that does not get better; the child does not get any relief within the first day (24 hours) of treatment; fever or pain gets worse or lasts more than 3 days; redness or swelling is present in the painful area; any new symptoms appear. Keep Children Motrin Ibuprofen Suspension out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222).
RN: 000558S00495H02, Z: 000597, #2, MCK: 2081479, UPC: 30045018404